# SDR SROM2021031301

- Difficulty date: March 11, 2021
- Submitted: March 13, 2021
- Operation: Air carrier
- Aircraft: N796CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 27,663 hours, 30,018 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 483025
- Part serial: 0613
- Condition: Defective
- Location: Mlg Doors
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF WHEN LANDING GEAR WAS SELECTED UP THE GEAR RETRACTED NORMALLY EXCEPT THE LEFT MAIN GEAR DOORS DID NOT CLOSE. THIS WAS SHOWN BY THE COCKPIT INDICATION AND VISUALLY CONFIRMED BY LOOKING OUT THE WINDOW. AS PER THE QUICK REFERENCE HANDBOOK THE FLIGHT CONTINUED AT REDUCED AIRSPEED AND THE LANDING GEAR WAS EXTENDED BY THE ALTERNATE EXTENSION SYSTEM PRIOR TO LANDING. DUE TO THE ALTERNATE EXTENSION PROCEDURES AND LACK OF NOSEWHEEL STEERING FUNCTION THE FLIGHT CREW TAXIED CLEAR OF THE RUNWAY THEN SHUT DOWN ENGINES AND WAS TOWED TO THE GATE. UPON FURTHER INSPECTION IT WAS FOUND THE LEFT MAIN LANDING GEAR SOLENOID SEQUENCE VALVE HAD FAILED INTERNALLY AND CAUSED THE LEFT DOORS TO NOT CLOSE UPON GEAR RETRACTION.
